Hail, Lewis
- When
- July 17, 5:55 PM EST
- Where
- Lewis County, 5.23 mi SSW of Harrisville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.080, -75.360
Thunderstorms crossing Lewis county produced inch hail near Kimball Hill.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Thunderstorms crossing Lewis county produced inch hail near Kimball Hill.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jul 17, 4:17 PM EST, 1 hour 38 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
517 PM EDT TUE JUL 17 2012
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL DROP SOUTH ACROSS THE AREA TONIGHT AND
BRING SCATTERED SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...
CANADIAN HIGH PRESSURE WILL BRING A WELCOME CHANGE TO COOLER
CONDITIONS WEDNESDAY THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
THE LATEST SURFACE MAP SHOWS LOW PRESSURE CENTERED JUST NORTH OF
MASSENA WITH THE COLD FRONT TRAILING WEST ACROSS THE CENTRAL GREAT
LAKES. SO FAR...THE BULK OF THE CONVECTION HAS BEEN CONFINED TO THE
ST LAWRENCE RIVER VALLEY WHERE THE BEST COMBINATION OF LOW LEVEL
MOISTURE...INSTABILITY AND DEEP LAYER SHEAR IS IN PLACE. AS THE COLD
FRONT DROPS SOUTH ACROSS NORTHERN NEW YORK STATE LATER THIS
AFTERNOON AND EVENING...THE THREAT FOR SEVERE WEATHER WILL GO UP
EAST OF LAKE ONTARIO WHERE SEVERE THUNDERSTORMS WATCH 489 REMAINS IN
EFFECT THROUGH 01Z. RIGHT NOW...IT LOOKS LIKE THE HIGHEST RISK WILL
BE FROM DAMAGING WIND GUSTS AND HAIL...MAINLY ALONG THE PERIPHERY OF
THE LAKE ONTARIO BREEZE. WITH PRECIPITABLE WATER VALUES HOVERING
JUST UNDER 2 INCHES...ANY CONVECTIVE CELLS COULD PRODUCE SOME
HEAVY RAIN AS WELL.
OTHERWISE...VERY HOT CONDITIONS PREVAIL ACROSS MOST OF THE GENESEE
VALLEY AND FINGER LAKES THIS AFTERNOON...WHERE HEAT INDICES ARE
HOVERING AROUND 100. AREAS DOWNWIND OF THE LAKES ARE SEEING SOME
RELIEF FROM THE MID TO UPPER 90 DEGREE HEAT...BUT SLIGHTLY HIGHER
DEWPOINTS ARE STILL RESULTING IN RATHER UNCOMFORTABLE CONDITIONS.
SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT AS
IT DROPS SOUTH OF THE AREA TONIGHT. STILL LOOKS THE BEST CHANCE FOR
MEASURABLE PCPN WILL OCCUR EAST OF LAKE ONTARIO THIS EVENING WHERE
THERE WILL BE MORE FAVORABLE LOW LEVEL CONVERGENCE IN THE VCNTY OF
THE DEPARTING SURFACE LOW. AS THE NIGHT WEARS ON...EXPECT THE CHANCES
FOR PCPN TO GO DOWN...ESPECIALLY IN THOSE AREAS WHERE VERY DRY
CONDITIONS PREVAIL. THUS...THIS FRONTAL PASSAGE WILL OFFER LITTLE
RELIEF FROM THE VERY DRY CONDITIONS.
WARM AND RATHER HUMID CONDITIONS WILL BE THE RULE TONIGHT WITH MANY
LOCATIONS ACROSS THE LAKE PLAINS EXPECT TO STAY ABOVE 70 DEGREES.
ON WEDNESDAY...THE COLD FRONT IS FORECAST TO STALL SOUTH OF THE NEW
YORK/PA BORDER WHILE A WEAK WAVE MOVES EAST ALONG THE BOUNDARY.
A MOIST NORTHERLY FLOW LINGERING BEHIND THE FRONT...COMBINED WITH
ADDITIONAL LIFT FROM A PASSING UPPER LEVEL JET STREAK...COULD STILL
STILL RESULT IN A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS FOR
AREAS MAINLY SOUTH OF THE THRUWAY. WILL MAINTAIN THE HIGHEST POPS
ACROSS THE SOUTHERN TIER WHICH WILL BE CLOSER TO DEEPER LOW LEVEL
MOISTURE AND FAVORABLE INSTABILITY.
THE INCREASED CLOUD COVER AND LINGERING CHANCES FOR PCPN WILL BRING
WELCOME RELIEF FROM THIS AFTERNOON'S OPPRESSIVE CONDITIONS. EXPECT
TEMPERATURES TO RANGE FROM THE UPPER 70S TO THE MID 80S.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
WEDNESDAY NIGHT THE SLOW SOUTHWARD PUSH TO THE COLD FRONT WILL
LIKELY START THIS PERIOD WITH THE COLD FRONT DRAPED JUST TO THE
SOUTH OF THE STATE BORDER. AN ANAFRONTAL STRUCTURE WILL LEAD TO A
FEW SHOWERS AND PERHAPS A RUMBLE OF THUNDER LINGERING ACROSS THE
SOUTHERN TIER THROUGH THE EVENING HOURS. AS COOLER AIR ADVECTS
SOUTHWARD ACROSS THE EASTERN GREAT LAKES A MORE COMFORTABLE NIGHT
WILL BE HAD ACROSS THE NORTH COUNTRY AND AREAS JUST SOUTH OF THE
LAKE ONTARIO SHORELINE ALONG WITH LOWERING DEW POINTS. SOME PATCHY
FOG AND LOW CLOUDS ARE POSSIBLE ACROSS THE SOUTHERN TWO TIERS OF
COUNTIES BEHIND THE COLD FRONT WEDNESDAY NIGHT WHERE DEWPOINTS WILL
BE SLOW TO FALL.
THURSDAY HIGH PRESSURE WILL PUSH SOUTHWARD FROM NEAR JAMES BAY
BRINGING A COMFORTABLE DAY WITH MOSTLY SUNNY SKIES TO THE
NORTH...WHILE TO THE SOUTH WHERE LOW LEVEL MOISTURE WILL LINGER A
PARTLY SUNNY SKY IS LIKELY. TEMPERATURES AT 850 HPA AVERAGE 10 TO
14C ACROSS THE AREA WHICH WILL PROMOTE AFTERNOON HIGHS IN THE UPPER
70S TO AROUND 80. THOUGH THESE TEMPERATURES ARE ONLY A FEW DEGREES
COOLER THAN WEDNESDAY...THE DRIER AIR WITH DEWPOINTS ABOUT 10
DEGREES LOWER WILL MAKE FOR A COMFORTABLE DAY.
THURSDAY NIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO FORM
UPSTREAM OVER THE WESTERN GREAT LAKES. THE AXIS OF THETA-E ALONG
WITH THE SE ORIENTATION OF 1000-500 THICKNESS LINES SUGGEST THAT
THESE THUNDERSTORMS SHOULD DIVE SOUTHEASTWARD AND REMAIN JUST TO THE
WEST AND SOUTH OF THE SOUTHERN TIER. WILL CONTINUE A DRY FORECAST
THOUGH SOME MID AND HIGH LEVEL CLOUDS MAY STREAM ACROSS PORTIONS OF
WESTERN NEW YORK. OTHERWISE EXPECT A MAINLY CLEAR SKY THURSDAY NIGHT
ALLOWING FOR TEMPERATURES TO DROP BACK INTO THE LOWER 50S ACROSS THE
INLAND SOUTHERN TIER AND NORTH COUNTRY...TO AROUND 60 CLOSER TO THE
LAKES.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THIS TIME PERIOD WILL LARGELY BE DRY...THOUGH A WEAK FRONTAL
BOUNDARY COULD BRING SOME SPOTTY SHOWERS AND THUNDERSTORMS TOWARDS
THE END OF THE WEEKEND/BEGINNING OF THE WORK WEEK. TEMPERATURES WILL
AVERAGE AROUND NORMAL FOR THE TIME PERIOD AND NO EXTREME HEAT
EXPECTED.
THE LARGE SCALE PATTERN FOR THIS TIME PERIOD PLACES A BROAD RIDGE OF
HIGH PRESSURE OVER THE CENTRAL US/ROCKIES WITH SHORT WAVE TROUGHS
ROUNDING THE RIDGE AND CROSSING THE EASTERN GREAT LAKES THROUGH THE
PERIOD.
FOR FRIDAY A GENERAL TROUGH WILL BE ACROSS NEW ENGLAND AND THE
EASTERN GREAT LAKES REGION. MOISTURE IS MARGINAL AND WITH PLENTY OF
DRY AIR IN THE LOW TO MID LEVELS BELOW THIS MOISTURE WILL MAINTAIN
THE DRY FORECAST WITH A MIX OF SUN AND CLOUDS. WITH THIS NORTHERLY
FLOW EXPECT AFTERNOON TEMPERATURES TO REMAIN BELOW NORMAL...WITH
COMFORTABLE SUMMER HIGHS IN THE MID TO UPPER 70S.
ON SATURDAY BOTH THE 12Z ECMWF AND GFS BRING A RIDGE ALOFT ACROSS
THE REGION BEHIND A SHORT WAVE THAT IS EXITING ACROSS NEW ENGLAND
AND OVER THE WESTERN ATLANTIC. WITH AMPLE DRY AIR EXPECT MOSTLY
SUNNY SKIES AND AFTERNOON TEMPERATURES SEVERAL DEGREES WARMER. AIR
TEMPERATURES OF LOW TO MID 80S WILL BE COMMON...AND THOUGH DEW
POINTS WILL BE RISING MOST AREAS SHOULD STAY BELOW 60...SO WE SHOULD
STILL REMAIN COMFORTABLE.
ON SUNDAY BOTH THE ECMWF AND GFS BRING THE CREST OF WARMTH ALOFT
ACROSS THE REGION WITH 850 HPA TEMPERATURES REACHING +15 TO +18C.
BEHIND THE UPPER LEVEL RIDGE CLOUDS WILL LIKELY INCREASE SOME AS
WELL...LEAVING TEMPERATURES SUNDAY SIMILAR TO SATURDAY. AN UPPER
LEVEL SHORT WAVE ACROSS SOUTHERN CANADA WILL CLIP/NEAR THE NORTH
COUNTRY SUNDAY WITH A SLIGHT CHANCE FOR A SHOWER OR ISOLATED
THUNDERSTORMS. THOUGH TEMPERATURES SUNDAY WILL BE SIMILAR TO
SATURDAY THE DEW POINT WILL BE HIGHER...WITH A MORE NOTICEABLE FEEL
OF HUMIDITY TO THE AIR. DEW POINTS WILL LIKELY CLIMB INTO THE 60S ON
SUNDAY.
ON MONDAY BOTH THE ECMWF AND GFS BRING A WEAK FRONTAL BOUNDARY
ACROSS THE REGION FROM THE NORTHERN GREAT LAKES. WITH THE BUILDING
MOISTURE AHEAD OF THIS FRONT A SHOWER OR THUNDERSTORM IS POSSIBLE
LATE SUNDAY NIGHT AND INTO MONDAY. GIVEN OUR DRY SPELL AND THE
WEAKNESS OF THIS FRONTAL BOUNDARY WILL JUST GO WITH LOW CHC POPS.
SOUTHWESTERLY WINDS AHEAD OF THIS FRONTAL BOUNDARY WILL MAINTAIN
SLIGHTLY WARMER THAN NORMAL TEMPERATURES FOR OUR REGION WITH
AFTERNOON HIGHS IN THE 80S
TUESDAY BOTH THE GFS AND ECMWF BRING DRIER AIR ACROSS THE REGION
WITH HIGH PRESSURE FOLLOWING THE WEAK FRONTAL BOUNDARY. SLIGHTLY
COOLER...BUT MORE NOTICEABLE LOWER DEWPOINTS ON TUESDAY WITH A
RETURN TO PLENTY OF SUNSHINE.
OVERNIGHT LOWS WILL GENERALLY FALL BACK INTO THE 60S...WITH THE
WARMEST NIGHT LIKELY SUNDAY NIGHT AHEAD OF THE WEAK COLD FRONT...AND
COOLEST MORNINGS FRIDAY AND SATURDAY WITH MAINLY CLEAR SKIES...LOW
DEW POINTS AND LIGHT WINDS.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THROUGH LATE AFTERNOON
AS MOST OF THE CONVECTION FORMING AHEAD OF THE APPROACHING COLD
FRONT STAYS NORTH OF THE AREA.
AS WE GET INTO THE EVENING...SOME OF THE ONGOING CONVECTION WILL
DROP SOUTH ACROSS THE NORTH COUNTRY...WITH IFR CONDITIONS POSSIBLE
WITHIN ANY PASSING STORMS.
AS THE AFOREMENTIONED COLD FRONT DROPS SOUTH ACROSS THE AREA
TONIGHT...THE RISK OF SCATTERED CONVECTION WILL INCREASE A BIT. DUE
TO THE UNCERTAINTY AS TO HOW LONG THE CONVECTION WILL HOLD
TOGETHER...WILL MAINTAIN VCSH AT THE TAF SITES. LOOK FOR MAINLY VFR
CONDITIONS TO PREVAIL TONIGHT...ALTHOUGH LOW LEVEL MOISTURE MVFR
CIGS ARE POSSIBLE VCNTY KJHW BEFORE DAYBREAK WEDNESDAY.
A MOIST NORTHERLY FLOW LINGERING BEHIND THE FRONT MAY STILL GENERATE
A FEW MORE SHOWERS/THUNDERSTORMS ON WEDNESDAY...ESPECIALLY ACROSS
THE SOUTHERN TIER AND UPPER GENESEE VALLEY WHERE MVFR CONDITIONS ARE
POSSIBLE. FARTHER TO THE NORTH...MAINLY VFR CONDITIONS WILL PREVAIL
AS DRIER AIR ADVECTS SLOWLY TO THE SOUTH.
OUTLOOK...
THURSDAY THROUGH SUNDAY...MAINLY VFR.
&&
.MARINE...
LOW PRESSURE TRACKING ACROSS THE ST LAWRENCE RIVER WILL MOVE TO THE
EAST AND DRAG A COLD FRONT SOUTH ACROSS THE LOWER LAKES TONIGHT. THE
TIGHT PRESSURE GRADIENT SOUTH OF THE FRONT WILL RESULT IN SCA
CONDITIONS THROUGH THE EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO ACCOMPANY THE FRONT THIS EVENING AND TONIGHT.
HIGH PRESSURE FOLLOWING THE DEPARTING COLD FRONT WILL RESULT IN
CALMER CONDITIONS WEDNESDAY THROUGH FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ003>005-013-
014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LEZ020.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ044-045.
&&
SYNOPSIS...TJP
NEAR TERM...APFFEL/TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...APFFEL/TJP
MARINE...TJPHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 602 PM EDT TUE JUL 17 2012 NYZ006>008-182215- OSWEGO-JEFFERSON-LEWIS- 602 PM EDT TUE JUL 17 2012 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-182215- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 602 PM EDT TUE JUL 17 2012 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES TOWARDS THE AREA. THE MAIN RISK FROM THESE STORMS IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>005-013-014-182215- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- 602 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010>012-085-182215- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE- 602 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-182215- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 602 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AS A COLD FRONT MOVES TOWARDS THE AREA. THE MAIN RISK FROM THESE STORMS IS DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ030-042>045-062>065-182215- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 602 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-182215- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 602 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
The Ft Drum radar (KTYX), 44 km away, was scanning. The volume nearest the first event began at 22:53 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405188.